MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE EXTENSION SET; 24" MINI ONE® RIGHT ANGLE FEEDING SET WITH DUAL ENFIT ® Y-PORT

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE EXTENSION SET; 24" MINI ONE® RIGHT ANGLE FEEDING SET WITH DUAL ENFIT ® Y-PORT
Model Number 8-2455-ISOSAF
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is in response to mw5155637 which was received by amt from the fda on 06/24/2024.Based on the provided information, the reported incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatenin0g, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter in attempts to retrieve the device for examination.At the time of this report there has been no response to the availability of the device.Due to this, a visual and functional evaluation could not be performed, and device failure could not be confirmed.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.A complaint has been logged in our system to track this record in complaint #: (b)(4) and will be used for trend analysis.
 
Event or Problem Description
It was reported that the "medicine port cap of the enteral feeding extension set will occasionally come loose, resulting in the loss of enteral feed, and the emptying of gastric contents.This does not occur with the design of the competitors product that we switched from.The mic-key extension sets have caps that screw closed with threads, whereas the mini one caps use friction alone".

Brand Name
AMT MINI ONE EXTENSION SET
Common Device Name
24" MINI ONE® RIGHT ANGLE FEEDING SET WITH DUAL ENFIT ® Y-PORT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville 44141
4402622539
MDR Report Key19766554
Report Number1526012-2024-00009
Device Sequence Number21013895
Product Code PIF
UDI-Device Identifier00842071107864
UDI-Public00842071107864
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8-2455-ISOSAF
Device Catalogue Number8-2455-ISOSAF
Device Lot Number231211-210
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexMale
Patient Weight8 KG